# SDR ASAA2013052595439

- Difficulty date: May 25, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394320
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 344 CORROSION SPOT ON UPPER SIDE AT LBL 13.  ACFT GROUNDED. REMOVED CORROSSION, FOUND OUT OF LIMITS IAW SRM 52-10-51-1A-1.  REPAIRED FLOORBEAM TEE CAP IAW EA NR 400-53EA-10605
